MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET¿ ZELANTEDVT¿; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET¿ ZELANTEDVT¿; CATHETER, EMBOLECTOMY
Model Number 114610-001
Health Effect - Clinical Codes Pain (1994); Thrombosis (2100)
Date of Event 02/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of hypertension and type 2 diabetes.Left leg pain for 2 days, positive deep vein thrombosis.Undergoing left lower extremity percutaneous thrombectomy with angiojet and genioplasty.During the procedure, the angiojet was sucking instead of spraying tpa on the appropriate setting.Device removed without harm to the patient.

Brand Name
ANGIOJET¿ ZELANTEDVT¿
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9828881
Report Number9828881
Device Sequence Number2886063
Product Code DXE
UDI-Device Identifier08714729904724
UDI-Public(01)08714729904724(17)210728(10)24365758
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/03/2020
Report Date (Section F) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number114610-001
Device Lot Number24365758
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/13/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/13/2020
Patient Sequence Number1
Patient Weight114
Date Report Sent to FDA03/03/2020